Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

What could be the reason for losing an erection? Could it be health related?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 1197 Questions
What reason could their be for losing an erection that are health related.. I'm not XXXXXXX Forsure but it happens more often then I like. I'll be about to have sex or having sex and lose my.boner completely!

Sometimes I think I'm just too nervous. Sometimes I blame weed sometimes liq sometimes food n health choices. It could be them all but I'm not satisfied with that answer. I know ppl who live my same life style but operate under any condition. Can it be not enough testosterone? Could it mean I'm XXXXXXX ? I don't think men are attractive but why would my.penis not work perfectly fine with beautiful woman naked in front of me.. plz help!
Posted Tue, 20 Aug 2013 in Sexual Problems
Answered by Dr. Anjana Rao Kavoor 28 minutes later
Thanks for writing in.

What you are experiencing might just be performance anxiety related erectile dysfunction. However you may need to keep a check on your intake of addictive substances like wee or alcohol as well.

You are not XXXXXXX in any way. Homosexualism is a mental orientation towards adults of same gender for sexual pleasure.

For your performance anxiety related erectile dysfunction you may need to talk it out with your partner first and lave longer sessions of foreplay. You may also try other methods like indulging in mind relaxation exercises and keeping your mind free when you are having sex. If these don't help, then professional help is always there from a sex therapist or psychiatrist.

Other causes that can cause erectile dysfunction are as follows:
Kidney disease
Neurological (nerve and brain) disorders
Blood vessel diseases:
Prostate cancer

The physical causes of ED are not only disease-related. There are many other potential causes, including:
Hormone problems
Venous leak
Tobacco, alcohol, or drug use
Prescription drugs
Prostate enlargement

Hope your query is answered.
Should there be any further queries, please feel free to ask.

Dr A Rao Kavoor
Above answer was peer-reviewed by
Follow-up: What could be the reason for losing an erection? Could it be health related? 14 minutes later
I was having pain in my right testicles vane b4 and gotta and ultra sound n couldn't find the problem. They took stds, urine samples and still can't figure out the pain and swelling of the vain. Right now they gave me prescription drug to fight an infection of thr testicle I may have. They want me to see a specialist. What else could it be!?!? And could this be why my boner troubles are around ?

I know marijuana is illegal n yada yada. But is their actually any proof that marijuana causes any health problems. I enjoy my marijuana and just want to know if its actually messing me over at all.
Answered by Dr. Anjana Rao Kavoor 3 hours later
Thanks for writing in with an update.

I guess your doctor might have found varicocele in you while doing testes ultrasound scan. Sometimes mild infections also may affect the testes. Varicocele can cause erection problems in young men because of decreased blood flow to keep penis erect during sex. Your doctor wants you to see a specialist who may evaluate your penile erection by doing ultrasound Doppler scan of penis.

Men who use marijuana may be more likely to have erectile dysfunction (ED), according to research published in The Journal of Sexual Medicine.

The link between marijuana and ED involves tetrahydrocannabinol (THC), the active ingredient in marijuana.

Hope your query is answered.
Should there be any further queries, please feel free to ask.

Dr A Rao Kavoor
Above answer was peer-reviewed by
Follow-up: What could be the reason for losing an erection? Could it be health related? 6 hours later
That's the thing my doctor said that they couldn't find anything wrong with the ultrasound, she said everything seemed normal but their was very few cysts that were less then 5mm in size butshe said that thats is fairly normal. And thank you. I.did not know marijuana had any side effects at all. Almost makes me want to rethink my life. :/
Answered by Dr. Anjana Rao Kavoor 6 hours later
Thanks for writing in again.

Your doctor is referring to epididymal cysts most probably. These are benign and harmless at 5 mm in size.

I am glad that you have understood the connection between marijuana and erectile dysfunction.

Hope your query is answered.
If you have no queries, I request you to please close this thread and post a feedback.

Dr A Rao Kavoor
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor